# SDR UIEA2012102600496

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 72,982 hours, 12,390 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES DAMAGED FOR LOAD SYS AT STATION CY ON LOWER CARGO PDU'S INOP ELECTRICALLY, MX FOUND DAMAGED WIRE BUNDLE STATION 530 FORWARD CARGO FLOOR AREA.  SPLICED WIRES IAW SWPM 20-10-13.  OPS CHECKED NORMAL IAW MM 25-53-01.
